loestrin i had spotting and this month i have really light bleeding. is there a possibility i might be pregnant? on loestrin i never know when i am going to get my period while with the other i always knew when i was going to get it. is this normal? also i recently got put on antiboitics while i am on the placebo pills and i am supposed to start a new pack tomorrow but i am unsure if my irregular periods are a cause for concern.
It is normal when switching Pill formulas to have a little spotting and irregularity. It is just your body getting used to the change in hormones. Keep taking the Pills as you are supposed to no matter if you are bleeding or not. Your periods will eventually straighten out. Now as for the antibiotics, antibiotics can reduce the effectiveness of the Pill. You need to be using back up, like a condom, while you are on antibiotics and for at least 7 days after finishing them. Since antibiotics reduce the effectiveness of the Pill, you CAN get pregnant if you do not use a back up method if you have sex while on the antibiotics and for that seven days after the last dose!! Also, since the antibiotics reduce the effectiveness of the Pill, some women experience breakthrough bleeding or spotting while on antibiotics. You need to use back up even though you took antibiotics while on the placebos-it is still during your cycle. If you were on a Zpack, I would recommend back up for 14 days after you finish them since they act for a long time on the body. Go ahead and start your new pack. It sometimes takes 3-6 months before everything begins to cycle as it should when you make a change and the antibiotics may mess things up a bit too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - I've been on the full birth control dose for about a month and a half now, and I'm a?
Posted 27 Nov 2009 • 1 answer
Posted 18 May 2011 • 3 answers
Posted 24 Nov 2011 • 1 answer
Posted 23 Oct 2012 • 2 answers
Posted 1 Sep 2013 • 1 answer